# SDR ASAA2023071243995

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,295 hours, 16,902 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO.2 ENG ANTI-ICE WHEN TURNING OFF GOES BRIGHT BLUE THEN INSTEAD OF OFF GOES DIM BLUE AND HAS BEEN FLICKERING DIM BLUE THE ENTIRE FLIGHT EVEN AFTER CYCLING. GROUNDED - YES. ON DEFERRAL.
